# SDR QXEA200602317

- Difficulty date: August 29, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 11,601 hours, 8,275 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: CA01131B
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOI- STRONG MILDEW OR FUNGUS ODOR NOTICED INSIDE AIRCRAFT DURING DESCENT.  MAINTENANCE REPLACED THE NR 1 AND NR 2 RECIRCULATION FAN FILTERS IAW AMM 21-22-12.  CHECKED ACM WATER SEPARATORS FOR PLUGGED LINES, NONE FOUND.  OPERATED APU FOR BLEED AIR, NO ODOR IN CABIN NOTICED.  AIRCRAFT RETURNED TO SERVICE.
